Reply To: Your top signs that your CIDP is coming back/getting worse
Hello Jim and thank you for your kind words and informative links. Yes, indeed 2008, what can i say!
Today i seem to be laughing again, although i have tears in my eyes and a cup of coffee dripping down my legs because i was reading and not concentrating on where the table really was… Sad i now laugh at my sensory mishaps, guess after 9 years something had to give, pretty sure its my sanity.
Prednisolone yes, i have 5 days at 1000mg of Methylprednisolone at the onset of each relapse, strangely the last 3 have been 3-4 months apart and this time i am sure its improved, paralysis seems to be lower although the rest is numb, tingling, cramping and very nervy, i do have some sensation where usually i do not. So something is different.
As for anaphylaxis after IVIG, not sure, but definitely wont be doing that again.
many thanks Kaylee